# SDR ASAA0671172

- Difficulty date: November 6, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 26,256 hours, 11,315 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR ATTACH STRIP CORRODED AT BS 887 REPAIRED IAW SRM 53 00 53.
